Alert archive / Minnesota / Special Weather Statements in 2021
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 24, 2021, 7:00 AM CDT for Ramsey County, Washington County, Minnesota; Saint Croix County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2021, 7:00 AM CDT (12:00 UTC)
- Expired
- Aug 24, 2021, 7:30 AM CDT
- In force
- 30 min
- Issued by
- NWS Twin Cities, MN
- Hail
- 0.88 in
- Wind
- 50
Counties Ramsey County, MN, Washington County, MN, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 68 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 7:15 AM CDT | TSTM WND DMG | Mahtomedi, MN | TREES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted.
057
WWUS83 KMPX 241200
SPSMPX
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
700 AM CDT Tue Aug 24 2021
MNZ060>063-070-WIZ014-023-241230-
Anoka MN-Washington MN-Dakota MN-Hennepin MN-Ramsey MN-Polk WI-
St. Croix WI-
700 AM CDT Tue Aug 24 2021
...A strong thunderstorm will impact portions of east central
Hennepin, northwestern Dakota, east central Anoka, Washington,
Ramsey, western St. Croix and south central Polk Counties through 730
AM CDT...
At 659 AM CDT, Doppler radar was tracking a strong thunderstorm over
Stillwater, or 14 miles northeast of St. Paul, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hudson and North Hudson around 705 AM CDT.
Somerset around 715 AM CDT.
Other locations in the path of this storm include New Richmond and
Star Prairie.
This includes Interstate 94 in Wisconsin between mile markers 1 and
13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
east central Minnesota...and northwestern and west central Wisconsin.
&&
LAT...LON 4496 9241 4478 9324 4518 9321 4535 9248
TIME...MOT...LOC 1159Z 256DEG 36KT 4507 9287
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
$$
TDHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 24, 2:37 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Aug 24, 2:37 AM CDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 237 AM CDT Tue Aug 24 2021 .SHORT TERM...(Today through Wednesday) Issued at 236 AM CDT Tue Aug 24 2021 The main concern in the short term is the next ten hours starting with the convection across the eastern Dakotas. These storms should remain strong to severe as they track across Minnesota into Wisconsin this morning. Damaging wind looks like the primary threat, but large hail is possible. There could be some redevelopment later this afternoon, but that will depend on how the storms this morning play out. This Morning - Confidence is increasing the threat for severe weather early this morning with the storms that as of 1AM were located in the eastern Dakotas, and will move eastward across the region over the next several hours. A large reservoir of 2000 to 3000 J/k MUCAPE lies ahead of these storms, along with 40 to 50 kts of effective shear. The CAPE gradient will lift northward with a surface warm front as steep mid level lapse rates spread across the region. The storms are already in the process of developing an cold pool, and this upscale growth into a line of storms should continue. HiRes models show some disagreement with how these storms will evolve, but given the overall set up of CAPE and Shear, it will be hard to believe these storms will weaken any time soon. Most models aren't performing well are simply too slow with the convection, but the last few runs of the HRRR show a bowing complex of storms moving through central Minnesota into northern Wisconsin. This seems like the most likely scenario, so would expect the severe thunderstorm watch to expand eastward into Minnesota and possibly Wisconsin later this morning. This Afternoon through This Evening - The conditionally unstable airmass with very steep mid level lapse rates will remain in place across the region today. The question remains whether or not the low level boundary layer will be able to recover from this morning's convection. Did continue with small chance of pops during the afternoon and evening, but overall it appears that most of the thunderstorms will be to the north later today, and this morning's event should be the main show. Can't rule out additional storms, and if they do develop there certainly could be a severe weather risk, with even a tornado threat along any lingering outflow boundaries. Tonight and Wednesday - A cold front will move through the region overnight and bring an end to the rain chances. Northwest winds will follow for Wednesday as surface high pressure builds in. However, this dry spell will be short-lived as the aforementioned cold front swings back north Wednesday night. .LONG TERM...(Wednesday night through Monday) Issued at 236 AM CDT Tue Aug 24 2021 Wednesday night is forecast with lows in the mid 50s to lower 60s and clouds increasing from west to east. Showers and thunderstorms are forecast to develop/move into southwest MN Thursday morning as a southerly LLJ overruns a warm front placed through SD, central MN, and into WI. This convective activity is expected to spread north and east during Thursday as the LLJ expands and strengthens (due to an approaching shortwave). A few stronger storms do appear possible (more likely during the afternoon) in an environment generally characterized by +2000 J/kg MUCAPE and 45-55 knots of shear. However, uncertainty regarding the severe threat is high as earlier storms could limit surface heating and work over the environment. The bigger concern is the potential for heavy rain Thursday evening into Friday evening as CWA-wide precipitation appears likely for the entire duration. With the prolonged, convective nature of storms and a very moist environment, guidance strongly suggests multi-inch accumulations. In addition, the ejecting shortwave will create strong surface cyclogenesis supplying the region with substantial lift. Thunderstorm and rainfall intensity will thus increase and very high rainfall rates are possible where sources of synoptic scale lift overlap. Models hint that this has a greater chance of occurring over the eastern half of the CWA (where NBM PoPs maximize). A number of deterministic models and ensemble members have bands of QPF over 3" (with a few models exceeding 5"). Obviously, where convective banding and training sets up will be crucial but this will need to be watched closely. The Weather Prediction Center has placed our CWA in a Slight risk of heavy rainfall for Friday. A break in the rain is possible earlier Saturday as the shortwave and surface low depart. However, the remainder of the western CONUS upper-level trough is forecast to shift through the Northern Plains Saturday night into Sunday. A strong cold front will slide through MN and WI, sparking off another round of showers and thunderstorms before they depart to the east. Accumulating rains from this activity are possible along with a chance of severe weather. High and low temperatures will remain at or slightly above normal through the weekend. After the frontal passage, models dry us out for a couple days and cool us to seasonably mild temperatures. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1052 PM CDT Mon Aug 23 2021 VFR to start for all terminals but the main question for the overnight through daybreak hours is when and where convection will occur. Some models bring in convection across southern MN into western WI between 08z-12z while others delay it until the 12z-18z timeframe from western MN to western WI. Seems to be more agreement in that later window so have gone that route, which is a little later than the previous set of TAFs. Still lots of uncertainty but also at the point where TEMPOs are required for some locations. Still more adjustments may be made going forward but the highest confidence timing is what is currently in the TAFs. Winds will come off light/variable to pick up from the E by daybreak then continue to veer to S by late afternoon with speeds increasing to around 10 kts. KMSP...Have narrowed the timing to around 14z-15z Tuesday morning but still could see convection earlier or later than the 13z-17z timeframe currently advertised. Have nudged the timing a bit later into Tuesday morning than the previous TAF based on latest short-term model trends. MVFR conditions possible with the convection, possibly with IFR visibility should heavy downpours move across the field. /OUTLOOK FOR KMSP/ Wed...VFR. Wind N 5-10 kts. Thu...SHRA/TSRA likely, especially in the afternoon-evening. MVFR likely, IFR-or-lower possible. Wind E 5-10 kts. Fri...SHRA/TSRA likely, especially in the morning. MVFR likely, IFR- or-lower possible. Wind SE 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && SHORT TERM...JRB LONG TERM...CTG AVIATION...JPC
Hazardous weather outlook, Aug 24, 4:44 AM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 444 AM CDT Tue Aug 24 2021 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 250945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 444 AM CDT Tue Aug 24 2021 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected this morning and severe weather is possible. The main risk is large hail and damaging wind. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. We expect an active weather pattern with multiple rounds of thunderstorms across the region this week. Severe weather is possible with these storms, and large hail is the primary threat. A few locations could see several inches of rain, so localized flooding may become a concern later in the week. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will be needed this morning.
In the hours before
Special weather statement, Aug 24, 5:45 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
545 AM CDT Tue Aug 24 2021
MNZ065-067-073>075-241115-
Brown MN-Sibley MN-Renville MN-Nicollet MN-Redwood MN-
545 AM CDT Tue Aug 24 2021
...A strong thunderstorm will impact portions of Redwood, Sibley,
Brown, Renville and Nicollet Counties through 615 AM CDT...
At 545 AM CDT, Doppler radar was tracking a strong thunderstorm over
Fairfax, or 17 miles east of Redwood Falls, moving east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Gibbon around 555 AM CDT.
Winthrop around 605 AM CDT.
Other locations in the path of this storm include Gaylord and
Arlington.
This includes the following highways...
U.S. Highway 14 between mile markers 45 and 130.
U.S. Highway 169 between mile markers 56 and 58.
U.S. Highway 212 between mile markers 53 and 102.
U.S. Highway 71 between mile markers 52 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central, central, southwestern, west central and east central
Minnesota.
&&
LAT...LON 4454 9536 4470 9536 4476 9549 4489 9548
4489 9450 4463 9449 4463 9426 4472 9425
4472 9391 4468 9389 4467 9378 4455 9391
4426 9403 4417 9401 4426 9436 4411 9437
4411 9509 4420 9512 4420 9557 4455 9560
TIME...MOT...LOC 1045Z 268DEG 47KT 4456 9475
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CTGLocal storm report, Aug 24, 5:50 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 AM CDT TUE AUG 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG 1 WNW HUTCHINSON 44.89N 94.39W
08/24/2021 MCLEOD MN EMERGENCY MNGR
A TREE WAS PARTIALLY BLOCKING HWY 7 ON THE
WEST SIDE OF HUTCHINSON.
&&
MPGSpecial weather statement, Aug 24, 6:19 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
619 AM CDT Tue Aug 24 2021
MNZ067>069-075>077-241145-
Le Sueur MN-Rice MN-Carver MN-Sibley MN-Scott MN-Nicollet MN-
619 AM CDT Tue Aug 24 2021
...A strong thunderstorm will impact portions of Le Sueur, Sibley,
Scott, Rice, Carver and Nicollet Counties through 645 AM CDT...
At 618 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belle Plaine, or 30 miles southeast of Hutchinson, moving east at 50
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Belle Plaine around 625 AM CDT.
Jordan around 630 AM CDT.
New Prague around 635 AM CDT.
Other locations in the path of this storm include Montgomery,
Lonsdale, Webster and Elko New Market.
This includes the following highways...
Interstate 35 between mile markers 50 and 77.
U.S. Highway 14 near mile marker 102, between mile markers 104 and
105, and between mile markers 112 and 128.
U.S. Highway 169 between mile markers 58 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central, central and east central Minnesota.
&&
LAT...LON 4445 9478 4446 9463 4471 9463 4471 9450
4463 9449 4463 9426 4472 9425 4472 9401
4498 9400 4498 9377 4489 9376 4489 9352
4480 9351 4479 9333 4447 9328 4447 9304
4420 9305 4420 9376 4424 9401 4416 9406
TIME...MOT...LOC 1118Z 285DEG 45KT 4462 9388
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CTGSpecial weather statement, Aug 24, 6:53 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
653 AM CDT Tue Aug 24 2021
MNZ069-070-076>078-241300-
Le Sueur MN-Dakota MN-Rice MN-Goodhue MN-Scott MN-
653 AM CDT Tue Aug 24 2021
...A strong thunderstorm will impact portions of Dakota, Le Sueur,
Scott, Goodhue and Rice Counties through 800 AM CDT...
At 653 AM CDT, Doppler radar was tracking a strong thunderstorm near
Webster, or 6 miles northwest of Northfield, moving east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Northfield around 700 AM CDT.
Stanton around 710 AM CDT.
Other locations in the path of this storm include Cannon Falls,
Zumbrota and Goodhue.
This includes the following highways...
Interstate 35 between mile markers 50 and 80.
U.S. Highway 169 between mile markers 79 and 84.
U.S. Highway 61 between mile markers 82 and 87, and between mile
markers 92 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central, central, southeastern and east central Minnesota...and
west central Wisconsin.
&&
LAT...LON 4424 9377 4424 9403 4434 9393 4459 9389
4470 9363 4480 9353 4479 9331 4492 9305
4477 9301 4477 9288 4457 9255 4452 9230
4446 9226 4445 9243 4437 9243 4436 9255
4420 9256 4420 9376
TIME...MOT...LOC 1153Z 283DEG 42KT 4452 9327
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CTGSpecial weather statement, Aug 24, 6:57 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
657 AM CDT Tue Aug 24 2021
MNZ074-241230-
Brown MN-
657 AM CDT Tue Aug 24 2021
...A strong thunderstorm will impact portions of Brown County through
730 AM CDT...
At 657 AM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, or 24 miles north of Windom, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sleepy Eye around 715 AM CDT.
This includes U.S. Highway 14 between mile markers 69 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central and southwestern Minnesota.
&&
LAT...LON 4411 9509 4426 9511 4428 9501 4428 9487
4432 9486 4439 9463 4411 9448
TIME...MOT...LOC 1157Z 256DEG 37KT 4420 9495
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TDHSpecial weather statement, Aug 24, 7:00 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
700 AM CDT Tue Aug 24 2021
MNZ060>063-070-WIZ014-023-241230-
Anoka MN-Washington MN-Dakota MN-Hennepin MN-Ramsey MN-Polk WI-
St. Croix WI-
700 AM CDT Tue Aug 24 2021
...A strong thunderstorm will impact portions of east central
Hennepin, northwestern Dakota, east central Anoka, Washington,
Ramsey, western St. Croix and south central Polk Counties through 730
AM CDT...
At 659 AM CDT, Doppler radar was tracking a strong thunderstorm over
Stillwater, or 14 miles northeast of St. Paul, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hudson and North Hudson around 705 AM CDT.
Somerset around 715 AM CDT.
Other locations in the path of this storm include New Richmond and
Star Prairie.
This includes Interstate 94 in Wisconsin between mile markers 1 and
13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
east central Minnesota...and northwestern and west central Wisconsin.
&&
LAT...LON 4496 9241 4478 9324 4518 9321 4535 9248
TIME...MOT...LOC 1159Z 256DEG 36KT 4507 9287
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TDHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 2:55 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Scott, Sibley | 35 min |
| Aug 24, 3:16 AM CDT | Special Weather Statement | MPX | Chippewa, Douglas, Lac qui Parle, Pope, Stevens, Swift | 29 min |
| Aug 24, 3:28 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 32 min |
| Aug 24, 3:32 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens, Swift | 43 min |
| Aug 24, 3:48 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 42 min |
| Aug 24, 3:52 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 38 min |
| Aug 24, 4:08 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Stevens, Swift | 52 min |
| Aug 24, 4:30 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Renville, Swift | 45 min |
| Aug 24, 4:44 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Stearns | 46 min |
| Aug 24, 4:48 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville | 42 min |
| Aug 24, 5:05 AM CDT | Special Weather Statement | MPX | Goodhue | 40 min |
| Aug 24, 5:27 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville, Wright | 33 min |
| Aug 24, 5:29 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Sherburne, Stearns, Wright | 46 min |
| Aug 24, 5:45 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Redwood, Renville, Sibley | 30 min |
| Aug 24, 5:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 33 min |
| Aug 24, 5:59 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Renville, Sibley | 31 min |
| Aug 24, 6:19 AM CDT | Special Weather Statement | MPX | Carver, Le Sueur, Nicollet, Rice, Scott, Sibley | 26 min |
| Aug 24, 6:25 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Hennepin, Ramsey, Washington | 35 min |
| Aug 24, 6:53 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott | 67 min |
| Aug 24, 6:57 AM CDT | Special Weather Statement | MPX | Brown | 33 min |
| Aug 24, 7:23 AM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 37 min |
| Aug 24, 7:59 AM CDT | Special Weather Statement | MPX | Le Sueur, Sibley | 31 min |
| Aug 24, 8:01 AM CDT | Special Weather Statement | MPX | Wabasha | 29 min |
| Aug 24, 8:04 AM CDT | Special Weather Statement | MPX | Redwood | 26 min |
| Aug 24, 8:30 AM CDT | Special Weather Statement | MPX | Redwood | 30 min |
| Aug 24, 8:39 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 21 min |
| Aug 24, 9:03 AM CDT | Special Weather Statement | MPX | Dakota | 27 min |
| Aug 24, 9:41 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Watonwan | 49 min |
| Aug 24, 10:23 AM CDT | Special Weather Statement | MPX | Martin | 37 min |
| Aug 24, 10:35 AM CDT | Special Weather Statement | MPX | Blue Earth | 25 min |
| Aug 24, 11:16 AM CDT | Special Weather Statement | MPX | Faribault, Martin | 44 min |
| Aug 24, 12:20 PM CDT | Special Weather Statement | MPX | Freeborn | 40 min |
| Aug 24, 5:30 AM CDT | Special Weather Statement | MPX | Pepin | 45 min |
| Aug 24, 6:50 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 25 min |
| Aug 24, 7:13 AM CDT | Special Weather Statement | MPX | Eau Claire | 32 min |
| Aug 24, 7:28 AM CDT | Special Weather Statement | MPX | Pierce, Saint Croix | 32 min |
| Aug 24, 8:00 AM CDT | Special Weather Statement | MPX | Dunn | 30 min |
| Aug 24, 8:32 AM CDT | Special Weather Statement | MPX | Chippewa, Rusk | 28 min |
Nearby
Special Weather Statements in Minnesota, 2021Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.